Doctors Lounge - Pharmacy Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pharmacy Answers List

Forum Name: Pharmacy & Drug Topics

Question: Dilated Eyes


 DuDe - Wed May 11, 2005 10:34 pm

Hey. I haven't done anything to my eyes but they become dilated. For the last few days they have been dilated. They react to light by becoming smaller, but then they go back to being dilated. They only hurt sometimes, but it's not a severe pain.... I haven't taken any medicines/drugs either.

Anyone know what is wrong and what I can do?

I was thinking of going to an eye doctor?
 Theresa Jones, RN - Thu May 12, 2005 3:29 am

User avatar Hi DuDe,
Since medications can be ruled out as the causative factor, do you have any other symptoms, headache, vision problems, weakness, nausea, vomiting, etc.? Have you had a recent injury? I would suggest that you first be evaluated by your physician and if physical anomalies are ruled out as a causative factor, then an evaluation by your eye doctor is in order.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us